Adjoint for double categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 45 (2004) no. 3, p. 193-240
@article{CTGDC_2004__45_3_193_0,
     author = {Grandis, Marco and Pare, Robert},
     title = {Adjoint for double categories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {45},
     number = {3},
     year = {2004},
     pages = {193-240},
     zbl = {1063.18002},
     mrnumber = {2090335},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2004__45_3_193_0}
}
Grandis, Marco; Pare, Robert. Adjoint for double categories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 45 (2004) no. 3, pp. 193-240. http://www.numdam.org/item/CTGDC_2004__45_3_193_0/

[AT] H. Applegate - M. Tierney, Categories with models, in: Seminar on triples and categorical homology theory, Lecture Notes in Mathematics 80, Springer, Berlin 1969, pp. 156-244. | MR 242916 | Zbl 0188.28204

[BE] A. Bastiani - C. Ehresmann, Multiple functors I. Limits relative to double categories, Cahiers Topologie Géom. Différentielle 15 (1974), 215-292. | Numdam | MR 379626 | Zbl 0332.18005

[BM] R. Brown - G. Mosa, Double categories, 2-categories, thin structures and connections, Theory Appl. Categ. 5 (1999), 163-175 (electronic). http://tac.mta.ca/tac/ | MR 1694653 | Zbl 0918.18005

[BMM] R. Bruni - J. Meseguer - U. Montanari, Symmetric monoidal and Cartesian double categories as a semantic framework for tile logic, Math. Structures Comput. Sci. 12 (2002), 53-90. | MR 1887336 | Zbl 0993.68058

[CR] A. Carboni - R. Rosebrugh, Lax monads, indexed monoidal monads, J. Pure Appl. Algebra 76 (1991), 13-32. | MR 1140637 | Zbl 0749.18002

[Da] R. Dawson, A forbidden-suborder characterization of binarily-composable diagrams in double categories, Theory Appl. Categ. 1 (1995), 146-155 (electronic). http://tac.mta.ca/tac/ | MR 1353416 | Zbl 0857.18008

[DP1] R. Dawson - R. Paré, General associativity and general composition for double categories, Cahiers Topologie Géom. Différentielle Catég. 34 (1993), 57-79. | Numdam | MR 1213297 | Zbl 0778.18005

[DP2] R. Dawson - R. Paré, What is a free double category like?, J. Pure Appl. Algebra 168 (2002), 19-34. | MR 1879928 | Zbl 1008.18007

[E1] C. Ehresmann, Catégories structurées, Ann. Sci. Ecole Norm. Sup. 80 (1963), 349-425. | Numdam | MR 197529 | Zbl 0128.02002

[E2] C. Ehresmann, Catégories et structures, Dunod, Paris 1965. | MR 213410 | Zbl 0192.09803

[Gr] M. Grandis, On distributive homological algebra, I. RE-categories, Cahiers Topologie Géom. Différentielle 25 (1984), 259-301. | Numdam | MR 786552 | Zbl 0564.18005

[GP] M. Grandis - R. Paré, Limits in double categories, Cahiers Topologie Géom. Différentielle Catég. 40 (1999), 162-220. | Numdam | MR 1716779 | Zbl 0939.18007

[Gu] R. Guitart, Tenseurs et machines, Cahiers Topologie Géom. Différentielle 21 (1980), 5-62. | Numdam | MR 569117 | Zbl 0477.18007

[Ke] G.M. Kelly, Doctrinal adjunction, in: Category Seminar (Sydney 1972/73), Lecture Notes in Mathematics 420, Springer, Berlin 1974, pp. 257-280. | MR 360749 | Zbl 0334.18004

[LS] J. Lambek - P.J. Scott, Introduction to higher order categorical logic, Cambridge University Press, Cambridge 1986. | MR 856915 | Zbl 0596.03002

[La] F.W. Lawvere, Metric spaces, generalized logic and closed categories, Rend. Sem. Mat. Fis. Univ. Milano 43 (1974), 135-166. Republished in: Reprints Theory Appl. Categ. 1 (2002), 1-37. | MR 352214 | Zbl 0335.18006